Temporary Seizure in an Infant Who Had Been Exposed to G-Amino Butyric Acid Receptor Antagonist Thiocolchicoside

    loading  Checking for direct PDF access through Ovid

Abstract

Seizure is the most common presentation of neurological disorder in the pediatric emergency care setting. In evaluating the child after a first seizure, the first consideration should be determining if the seizure was provoked or unprovoked. Investigation listing the causes of the first seizure is considerably long, and adverse drug reactions must be in mind. Epileptic seizures after using thiocolchicoside (TCC) have been reported in several adult patients with epilepsy and acute brain injury. We present a previously healthy 3-month-old female infant who was admitted to the emergency department with a generalized seizure after exposure to TCC. To the best of our knowledge, this is the first case of a child who had an epileptic seizure after TCC intake via breastfeeding in the literature.

Related Topics

    loading  Loading Related Articles